# SDR ABXA9700919

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45728
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591141622
- Condition: Cracked
- Location: Bs 544
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FUSELAGE SKIN CRACKED 4 INCHES LONG AT LONGERON 18R, FS 544.  REPAIRED CRACKED SKIN IAW DC9 SRM 53-04, FIGURE 12B.
